I took 20 days of levaquin 3 years ago for pneumonia. I was 39 years of age, healthy with no other problems and took no other medications. On day 15 I developed severe total body aching. I took all 20 days, eventually recovered from the pneumonia but then suffered tendon pain primarily in my elbows and knees for 2 years. During the time I took the drug, I had a lot of muscle twitching. One year ago I started having random shooting pain that has progressed. Recently I saw my MD and she ordered several blood tests and MRI to look for MS and other peripheral neuropathy causes. All blood tests and the MRI were normal. I think that I have had a severe drug reaction and do you think the shooting pain is Levaquin related? I took Ibuprofen for the tendon pain for 2 years starting the day after I finished the Levaquin 3 years ago. Did this increase the nerve damage? I have no balance or muscular strength problems.
Yes, I filed a FDA report. I took 20 days of levaquin. Never will again, more importantly I will not run my type A self run down like I did before (professional, perfectionist mother) as to avoid infections.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.